Uniformly Bounded Superposition Operators in the Space of Second Bounded Variation Functions in the sense of Shiba



Document title: Uniformly Bounded Superposition Operators in the Space of Second Bounded Variation Functions in the sense of Shiba
Journal: Publicaciones en ciencias y tecnología
Database: PERIÓDICA
System number: 000419436
ISSN: 1856-8890
Authors: 1
2
3
3
Institutions: 1Universidad de los Andes, Departamento de Matemáticas, Mérida. Venezuela
2Universidad Central de Venezuela, Escuela de Matemáticas, Caracas, Distrito Federal. Venezuela
3Universidad Centroccidental "Lisandro Alvarado", Departamento de Matemáticas, Barquisimeto, Lara. Venezuela
Year:
Season: Jul-Dic
Volumen: 10
Number: 2
Pages: 49-58
Country: Venezuela
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Spanish abstract En este trabajo introducimos la noción de función de segunda variación acotada en el sentido de Shiba y mostramos que si un operador de superposición aplica el espacio de todas estas funciones en sí mismo y es uniformemente acotado, entonces su función generadora satisface una condición de Matkowski
English abstract In this paper we introduce the notion of “function of second bounded variation” in the sense of Shiba and we show that if a superposition operator applies the space of all such functions on itself and it is uniformly bounded, then its generating function satisfies a Matkowski condition
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Variación acotada,
Operadores de superposición,
Waterman-Shiba
Keyword: Applied mathematics,
Bounded variation,
Superposition operators,
Waterman-Shiba
Full text: Texto completo (Ver PDF)